# SDR DALA2023041102851

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 6,351 hours, 2,908 cycles
- Engine: Pwa PW1519G
- Engine time: 6,335 hours, 2,902 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8137 -ATB- RETURNED TO SEA DUE TO A L ENG OPER DEGRADED CAUTION MESSAGE. CORRECTIVE ACTION: MAINTENANCE FOUND PB SENSOR FADEC FAULT. T/S PER FIM AND REPLACED PB SENSOR RAN ENGINE OPS CHECKS GOOD NO FURTHER FAULTS. (LP 2708977)
